MAUDE Adverse Event Report: ST. JUDE MEDICAL ENGAGE¿; INTRODUCER, CATHETER

ST. JUDE MEDICAL ENGAGE¿; INTRODUCER, CATHETER
Model Number C408509
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
While obtaining access for an ablation, a venous sheath was attempted to be flushed by physician and physician was unable to do so.It was then determined that the sheath was fractured and approximately 5 cm of the 11 cm sheath was left in the patient.Multiple physicians were called to assist with removal including vascular surgery.After cutdown, the fractured sheath was removed.The patient remained stable, but the eps study and svt ablation were aborted.The patient was discharged home the following day with no reported complications post op.Awaiting response from manufacturer, the device will be returned for failure analysis.

Brand Name
ENGAGE¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key7669394
Report Number7669394
Device Sequence Number805149
Product Code DYB
UDI-Device Identifier05414734053037
UDI-Public(01)05414734053037
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2018
Report Date (Section F) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC408509
Device Catalogue NumberC408509
Device Lot Number6335418
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer07/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight112
Date Report Sent to FDA06/20/2018